# SDR AALA201703289015

- Difficulty date: March 2, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 48,614 hours, 28,259 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: D53370622204
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON MAIN LANDING GEAR FORWARD DOOR ATTACHMENT FITTING, AFT LUG ON KEEL BEAM, LEFT SIDE IN MAIN WHEEL WELL AT STRINGER 41L AND FR 42. REPLACED ATTACHMENT FITTING IAW EA 268473 AND SRM 51-72-11.
